# SDR SIMA201028502

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 26,747 hours, 25,252 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Cable
- Part number: 32248001
- Condition: Arced
- Location: Nr 2 Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 2805 THE RAMP REPORTED SMOKE COMING FROM THE BATTERY COMPARTMENT AREA.  WHEN TURNING THE BATTERIES ON SMOKE BEGAN TO COME FROM THE BATTERY COMPARTMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE NR 2 MAIN BATTERY CABLE ARCING AT THE BATTERY CONNECTOR.  REMOVED AND REPLACED THE NR 2 MAIN BATTERY DISTRIBUTION BOX CABLE REF EMB 145 AMM 24-36-03. THE AIRCRAFT WAS RETURNED TO SERVICE.
